# SDR UPS203643

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1505100257
- Condition: Corroded
- Location: Fs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON SUPPORT ANGLE AT B.S. 920, LBL 65, WL 189 AROUND LOWER FASTENERS.  REPAIRED IAW SRM 51-10-2, 51-30-5, 51-30-2, 51-20-1, M/M 51-20-31.
